MathSciNet Relay Station
MathSciNet bibliographic data
MR2956977 76S05 (65N30 65N55 76M10)
Feng, Wenqiang; He, Xiaoming; Wang, Zhu; Zhang, Xu Non-iterative domain decomposition methods for a non-stationary Stokes-Darcy model with Beavers-Joseph interface condition. Appl. Math. Comput. 219 (2012), no. 2, 453–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement